Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Egoroff theorem")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 10 of 10

  • Page / 1

Export

Selection :

  • and

On Egoroff's theorems on finite monotone non-additive measure spaceJUN LI; YASUDA, Masami.Fuzzy sets and systems. 2005, Vol 153, Num 1, pp 71-78, issn 0165-0114, 8 p.Article

A note on the null-additivity of the fuzzy measure: Corrigendum to On the null-additivity of the fuzzy measure [fuzzy sets and Systems 78 (1996) 337-339]JUN LI.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 269-271, issn 0165-0114Article

Daugavet type inequalities for operators on Lp-spacesSCHEP, Anton R.Positivity (Dordrecht). 2003, Vol 7, Num 1-2, pp 103-111, issn 1385-1292, 9 p.Conference Paper

On Egoroff's theorems on fuzzy measure spacesJUN LI.Fuzzy sets and systems. 2003, Vol 135, Num 3, pp 367-375, issn 0165-0114, 9 p.Article

A set-valued Egoroff type theoremPRECUPANU, Anca; GAVRILUT, Alina.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 87-95, issn 0165-0114, 9 p.Article

The completion of a fuzzy measure and its applicationsLIU, Yian-Kui.Fuzzy sets and systems. 2001, Vol 123, Num 2, pp 137-145, issn 0165-0114Article

Fuzzy regular measures on topological spacesJIANRONG WU; CONGXIN WU.Fuzzy sets and systems. 2001, Vol 119, Num 3, pp 529-533, issn 0165-0114Article

On sufficient conditions for the Egoroff theorem of an ordered topological vector space-valued non-additive measureWATANABE, Toshikazu.Fuzzy sets and systems. 2011, Vol 162, Num 1, pp 79-83, issn 0165-0114, 5 p.Article

On sufficient condition for the Egoroff theorem of an ordered vector space-valued non-additive measureWATANABE, Toshikazu.Fuzzy sets and systems. 2010, Vol 161, Num 22, pp 2919-2922, issn 0165-0114, 4 p.Article

The Egoroff property and the Egoroff theorem in Riesz space-valued non-additive measure theoryKAWABE, Jun.Fuzzy sets and systems. 2007, Vol 158, Num 1, pp 50-57, issn 0165-0114, 8 p.Article

  • Page / 1